# SDR UPS98427586

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FUSE SKIN CORRODED THRU AT STA 480 BETWEEN S47L AND S47R.  REPAIRED IAW EO B747-5330-10196.
